# SDR YENA2024093001314

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,530 hours, 1,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8668, JFK-JFK. ' LEVEL 2 ODOR EVENT; ACCOMPLISHED LVL 2 DECONTAMINATION PER AMM 21-00-00-615-803A POSSIBLE SOURCE WAS ENG 2 PEROREMED NO TRACES OF OIL FOUND REF LP 4142794, ITEM #1 (PER AMM 72-31-00-290-802/803 PERFORMED BSI ON #2 ENG HPC 2-3/HPC-2 WEEP HOLES NO SIGNS OF OIL) ENG 1 BORO PERFORMED LP 4142796 (PER AMM 72-31-00-290-802 PERFORMED BSI PN #1 ENGINE LPC 2,3 / HPC 2 WEEPHOLES NO SIGN OF OILS) NEITHER ENGINE SHOWED SIGNS OIL CONTAM APU GVI PERFORMED NO TRACES OF OIL LP 4142792 ITEM 2 ECS AND PACK BURNED PERFORMED NO ODOR PRESENT. '
